# SDR MASA200602145

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 18,532 hours, 14,564 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Part serial: 291
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 24,475 hours, 19,357 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2828 PHX - STAB CHANNEL 2 INOP.  MX R2 MCU.
